Mathematische Zeitschrift

, Volume 253, Issue 4, pp 753–785

Asymptotic upper curvature bounds in coarse geometry

Article

DOI: 10.1007/s00209-005-0931-5

Cite this article as:
Bonk, M. & Foertsch, T. Math. Z. (2006) 253: 753. doi:10.1007/s00209-005-0931-5

Abstract

We define a notion of an asymptotic upper curvature bound for Gromov hyperbolic metric spaces that is invariant under rough-isometries and examine the basic properties of this concept.

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA
  2. 2.Mathematisches InstitutUniversität BonnBonnGermany